Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, folks. My friend is diabetic and he is on insulin regime of treatment. However, I think he became irregular with his therapy. Yesterday, he got diabetic ketoacidosis if my memory serves me well. I would like to know what the symptoms are of this condition. I would appreciate all your advices.

Loading...

Hi, there. Diabetic ketoacidosis used to be a very dangerous complication of diabetes. Before insulin discovery, the mortality was 100%. Nowadays, it is less than 2%. It is provoked by infection, irregular insulin taking or a new onset of diabetes. There are classic symptoms of diabetes – thirst, polyuria and polydipsia and nocturia. There are also: general weakness, nausea, vomiting, decreased perspiration, fatigue, confusion, etc. If there is infection associated, there are: fever, dysuria, chest and abdominal pain, chills and shortness of breath. I hope your friend will be all right. Bye!
Reply

Loading...